Least squares method in the identification of dynamic systems
Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 64-67
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1971_198_1_a16,
author = {Yu. P. Leonov},
title = {Least squares method in the identification of dynamic systems},
journal = {Doklady Akademii Nauk},
pages = {64--67},
year = {1971},
volume = {198},
number = {1},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a16/}
}
Yu. P. Leonov. Least squares method in the identification of dynamic systems. Doklady Akademii Nauk, Tome 198 (1971) no. 1, pp. 64-67. http://geodesic.mathdoc.fr/item/DAN_1971_198_1_a16/